# SDR P5CA9500191

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Damaged
- Location: Nr 5l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEFT DOOR FORWARD FRAME DAMAGED INBOARD OF BOTH LOWER STOP FITTINGS.  REWORKED DAMAGED AREA PER BOEING SRM 51-10-02.
